# SDR K11A2018011591605

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 51,324 hours, 55,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 51,324 hours, 55,896 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD VHF SUPPORT INTERCOSTAL CRACKED. R&R DAMAGED INTERCOSTAL IAW DWG PL5911412, SRM 51-30-5 PAR 7 PG 12 AND SRM 51-30-2.
